W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
CXA360005 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Vascular Dissection (3160)
| Date of Event |
07/11/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6:code a27-used to capture dissection as a result from user repositioning device too strongly.H6: code c21 - results pending completion of product history review.H6: code c20 - the device remains implanted and, therefore, was not available for direct analysis by gore.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
On (b)(6) 2023, a patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® excluder® iliac branch endoprostheses.During the treatment an internal iliac gate of an iliac branch component was unintentionally deployed in a left external iliac artery.Attempt was made to push it up, however it was unsuccessful.An aorto-uni-iliac was created using a contralateral leg that was implanted upside down.The patient tolerated the procedure.The physician stated that after marking, it should have been checked again with an angiography.Reportedly, the marking for the left internal iliac artery was misplaced.Additional information from the fsa was provided: after the procedure on (b)(6) 2023, the patient complained of pain, and a computed tomography angiography revealed a retrograde dissection from the proximal neck to the distal arch.The patient was stable with medication.The physician stated that he touched up too much on the proximal neck at the procedure.During the procedure, the dissection was not observed.Fsa stated that the proximal neck was in poor condition due to dissection.As the first report, the ibe device was pushed up to fix the location.At that time, the ibe device was pushed up quite strongly, so stress was applied to the proximal neck.It may be the cause too.
Additional Manufacturer Narrative
H6: code c19-a review of the manufacturing records indicated the lot met all pre-release manufacturing specifications.As the device was not accessible, the product history review (phr) review was the extend of the investigation.No device problem was found per review of these records.